Jump to content

Photo

Doxycycline Side Effects


This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 pugrocker

pugrocker

    VAN HALEN ROCKS!

  • Veteran Members
  • Posts & Likes
    Posts: 166
    Likes: 22
About Me
  • Joined: 12-March 11

Posted 11 April 2012 - 12:23 PM

Well, I've been on 200mg of Doxy now for 2 weeks and my face looks great, but Im having nasty side effects like headache, feel sick, kinda in a foggy state, and no energy. Not sure if I should stop cause like I said, my face looks great and Im hoping the side effects may pass, What to do? Posted Image

#2 AuguriesofInnocence

AuguriesofInnocence

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 431
    Gallery Images: 3
    Likes: 84
About Me
  • Joined: 03-April 12

Posted 11 April 2012 - 12:28 PM

I dont know...same with me, it works pretty well with my skin but I am afraid of the side effects in the long term. ..at the very least take probiotics or yogurt. It cant hurt.

#3 PaulH85

PaulH85

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,947
    Gallery Images: 11
    Blog Entries: 22
    Likes: 569
About Me
  • Joined: 14-August 09

Posted 11 April 2012 - 12:33 PM

I've never had a single side effect. Well, nausea was an issue once or twice but it would only be a passing thing if I didn't drink enough when taking the pills, so that was my own fault. Otherwise, no problems at all. If it carries on, might be worth checking with your doctor. :)

#4 mrjarjarbinks77

mrjarjarbinks77

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 463
    Likes: 22
About Me
  • Joined: 21-September 10

Achievements

     

Posted 12 April 2012 - 10:33 PM

I've never had a single side effect. Well, nausea was an issue once or twice but it would only be a passing thing if I didn't drink enough when taking the pills, so that was my own fault. Otherwise, no problems at all. If it carries on, might be worth checking with your doctor. Posted Image


I had a reaction to one antibiotic. I couldn't swallow. It was quite painful so, I imagine I was allergic to it. Its nothing compared to what I read about accutane in the wrong person but, accutane and side effects > crater face scars.

#5 ohhhhhhnooooooo

ohhhhhhnooooooo

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 270
    Likes: 16
About Me
  • Joined: 28-March 11

Achievements

     

Posted 18 May 2012 - 02:52 AM

Hey, I know exactly how you feel! Before taking the pills, try to eat a little snack! Always works for me.

#6 sandsstorm

sandsstorm

    Junior Member

  • Members
  • Posts & Likes
    Posts: 36
    Likes: 0
About Me
  • Joined: 05-January 12

Posted 29 May 2012 - 12:05 PM

I've been using doxycycline for about 3 weeks now and haven't had any noticeable side effects. To avoid getting nauseated, take it with a meal. I take it with breakfast and dinner and it's been working well for me.

#7 Jc08

Jc08

    Junior Member

  • Members
  • Posts & Likes
    Posts: 49
    Gallery Images: 3
    Likes: 8
About Me
  • Joined: 04-April 12

Posted 01 June 2012 - 08:58 AM

Hey,

I was on 200 mg a day, but i was sweating like an animal everyday and it tripled the amount of white heads i got on my face and body. I cut it down to 100 mg every other day and i'm starting to break out horribly on my face now.

#8 AutonomousOne1980

AutonomousOne1980

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 3,076
    Likes: 51
About Me
  • Joined: 30-June 06

Posted 01 June 2012 - 10:26 AM

its destroying your gut flora, ditch that stuff asap. find another way to "improve your health" and not just "improve your acne". im high lighting a goals/methods/results philosophical analysis here that i hope you'll appreciate and take advantage of.


Antibiotic use and the development of Crohn's disease.

http://www.ncbi.nlm....pubmed/14724158

#9 Norvegicus

Norvegicus

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 1
About Me
  • Joined: 07-April 12

Posted 08 June 2012 - 01:59 AM

Just like you, I saw great effectiveness with doxycycline but suffered from side effects (nausea). Here is what worked for me:

1. Dose reduction. I reduced my dose all the way to 40 mg per day.

2. Right after each dose of doxycycline, eat a meal or large snack. It was surprisingly helpful.

3. If you get nauseous anyway, eat a few crackers and drink some juice. Put something non-provocative in your stomach. Going hungry made it worse, for me at least.

For more details, see my log.